# SDR SWAA2021080989260

- Difficulty date: June 29, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB INSPAR NO. 4 AT STAB STA 120.30 STIFFENER NO. 4 CRACKED ; / [01] PERFORMED HFEC INSP ON RH HORIZ STAB INSPAR RIB#4 STIFFENER#4 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED  TOOL USED - NORTEC 600 BC : 166316; [02] REMOVED DAMAGE AT RH HORIZ STAB INSPAR RIB#4 STIFFENER#4 IAW B737 SRM 51-10-02; GENERAL; [03] PERFORMED ROTO INSP ON RH HORIZ STAB RIB#4 STIFF#4 8EA HOLES AT REWORKED AREA IAW B737 NDT P6 51-00-00 PROC.16; CRACK NOTED IN 1EA HOLE. TOOL USED : NORTEC 600 BC:166316; [04] REMOVED CRACKS ON HOLE (LOWER CHORD) AND WEB AT RH HORIZ STAB INSPAR RIB#4 STIFFENER#4 IAW B737 SRM 51-10-02; GENERAL AND SRM 55-10-09-2R-5 REPAIR 5; [05] PERFORMED HFEC INSP ON RH HORIZ STAB INSPAR RIB#4 STIFFENER#4 REPAIRED AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS NOTED  TOOL USED - NORTEC 600 BC : 166316; [06] VERIFIED STEP 4. ACCOMPLISHED AREA VISUAL INSP.; [07] FABRICATED REPAIR ANGLE; FWD. SHIM AND LOWER CHORD FILLER AS PER B737-700 SRM 55-10-09-2R-5. TABLE 201;
